Romain Tessera

Université Paris-Sud
Laboratoire de Mathématiques
UMR CNRS 8628


Contact

Email: tessera @ phare . normalesup .org
Bureau : 319
bât : 425
tel : (+33) 1-69-15-67-31
fax : (+33) 1-69-15-63-48


Curriculum Vitae (pdf )


Recherche

Habilitation et thèse

  • Habilitation (2015). (pdf )
  • Ma thèse (2006). (pdf ).

    Fonction de Dehn et distorsion dans les groupes localement compacts.

  • (avec Yves de Cornulier) Geometric presentations of Lie groups and their Dehn functions. À paraître dans Publications de l'IHES. (pdf ) (137 p)
  • (avec Yves de Cornulier) Dehn function and asymptotic cones of Abels' group. (pdf ). J. Topology 6(4) (2013), 982-1008..
  • (avec Yves de Cornulier) Metabelian groups with quadratic Dehn function and Baumslag-Solitar groups. (pdf ) Confluentes Math. 2(4) (2010) 431-443.
  • (avec Yves de Cornulier) Quasi-isometrically embedded free sub-semigroups. (pdf ). Geom. Topol. 12 (2008), 461-473.

    Rigidité pour les variétés topologiques.

  • (avec Dan Ramras and Guoliang Yu) Finite decomposition complexity and the integral Novikov conjecture for higher algebraic K-theory. (pdf ). Crelle 694 (2014), 129--178.
  • (avec Erik Guentner and Guoliang Yu) A notion of geometric complexity and its applications to topological rigidity. Inventiones Math. 189(2) (2012), 315-357. (pdf ).
  • (avec Erik Guentner and Guoliang Yu) Discrete groups with Finite Decomposition Complexity. Groups, Geometry, and Dynamics 7(2) (2013), 377-402. (pdf ).

    Géométrie des graphes transitifs.

  • (avec Itai Benjamini et Hilary Finucane) On the scaling limit of finite vertex transitive graphs with large diameter (pdf ). A paraître dans Combinatorica.
  • (avec Mikael de la Salle) Local-to-global rigidity of Bruhat-Tits buildings (pdf ).
  • (avec Mikael de la Salle) Characterizing a vertex-transitive graph by a large ball (pdf ).

    Probabilités sur les graphes de Cayley

  • Speed of convergence in first passage percolation and geodesicity of the average distance. To appear in Annals de l'institut Henri Poincaré.
  • (avec Itai Benjamini) First passage percolation on nilpotent Cayley graphs and beyond. Elect. J. Prob. (EJP) 20 (2015), 1--20. article on line
  • (avec Itai Benjamini) First Passage Percolation on a hyperbolic graph admits bi-infinite geodesics. (pdf )
  • (avec Itai Benjamini et Hilary Finucane) Algebraic recurrent random walks on groups. (pdf ). Elec. Com. Prob. 18 (0) (2013). article on line

    Inégalités fonctionnelles sur les groupes et les espaces métriques mesurés.

  • (avec Goulnara Arzhantseva) Relative expanders. arXiv:1402.1481 To appear in GAFA.
  • (avec Tim Austin et Assaf Naor) Sharp quantitative nonembeddability of the Heisenberg group into superreflexive Banach spaces. (pdf ) Groups, Geometry and Dynamics 7 (3) (2013), 497--522.
  • Coarse embeddings into a Hilbert space, Haagerup Property and Poincare inequalities. Journal of Topology and Analysis Vol. 1 (2009), 87--100. (pdf )
  • Large-scale isoperimetry on locally compact groups and applications. Actes du Séminaire de Théorie Spectrale et Géométrie. Vol. 25. Année 2006--2007, 179--188, Sémin. Théor. Spectr. Géom., 25, Univ. Grenoble I, Saint-Martin-d'Hères, 2008.
  • On the Lp-distorsion of finite quotients of amenable groups. (pdf ). Positivity (2011), 1-8.
  • Isoperimetric profile and random walks on locally compact solvable groups(pdf ). Rev. Mat. Iberoam. 29 (2) (2013), 715-737.
  • Large scale Sobolev inequalities on metric measure spaces and applications. Rev. Mat. Iberoam. 24 (2008), no. 3, 825--864. (pdf ).
  • Quantitative property A, Poincaré inequalities, Lp-compression and Lp-distortion for metric measure spaces. Geom. Dedicata 136 (2008), 203--220. (pdf ).
  • Asymptotic isoperimetry on groups and uniform embeddings into Banach spaces. (pdf ). Comment. Math. Helv. 86 3, (2011), 499-535.
  • Asymptotic isoperimetry of balls in metric measured spaces. (pdf ) Publicaciones Mathematiques 50, 2, 315-348.
  • Volume of spheres in metric measured spaces and in groups of polynomial growth. Bull. Soc. Math. France 135 (2007), no. 1, 47--64. (pdf ).

    Actions par isométries de groupes sur un espace de Banach.

  • (avec Kajal Das) Integrable measure equivalence and the central extension of surface groups. arXiv:1405.2667 To appear in GGD.
  • (avec Raf Cluckers, Yves de Cornulier, Nicolas Louvet, Alain Valette) The Howe-Moore property for real and p-adic groups. (pdf ). Math. Scand. 109(2) (2011) 201-224.
  • (avec Yves de Cornulier) A characterization of relative Kazhdan Property T for semidirect products with abelian groups. (pdf ) Ergod. Th. & Dynam. Sys. (2011), 31, 793-805.
  • (avec Yves de Cornulier et Alain Valette) Isometric group actions on Hilbert spaces: growth of cocycles. Geom. Funct. Anal. 17 (2007), 770-792. (pdf ).
  • (avec Yves de Cornulier et Alain Valette) Isometric group actions on Hilbert spaces: structure of orbits. Canad. J. Math. 60 (2008), no. 5, 1001--1009. (pdf ).
  • (avec Yves de Cornulier et Alain Valette) Isometric group actions on Banach spaces and representations vanishing at infinity. Transform. Groups 13 (2008), no. 1, 125--147. (pdf).

    Groupes hyperboliques localement compacts, cohomologie Lp.

  • (avec Pierre-Emmanuel Caprace, Yves de Cornulier et Nicolas Monod) Amenable hyperbolic groups. (pdf ) J. Eur. Math. Soc. 17 (2015), 2903-2947.
  • (avec Yves de Cornulier) Contracting automorphisms and Lp-cohomology in degree one. (pdf ) Arkiv fur Matematik: Volume 49, Issue 2 (2011), Page 295-324
  • Vanishing of the first reduced cohomology with values in a Lp-representation. Annales de l'institut Fourier, 59 no. 2 (2009), p. 851-876. (pdf ).

    Autour de la conjecture de Baum-Connes ``métrique".

  • (avec Erik Guentner and Guoliang Yu) Operator Norm Localization for linear groups and applications to K-theory. Advances in Math. 226 4 (2011), 3495-3510. (pdf ).
  • (avec Xiaoman Chen, Xianjin Wang, Guoliang Yu) Metric sparsification and operator norm localization. (pdf ), Advances in Math. 218 (2008), 1496-1511.

    Groupes ordonnés et actions sur la droite.

  • (avec Cristobal Rivas) On the space of left-orderings of virtually solvable groups. (pdf ). A paraître dans Groups Geom. Dyn.

    Traitement du signal et analyse harmonique

  • (avec Haichao Wang) Uncertainty Principles in Finitely generated Shift-Invariant Spaces with additional invariance. Journal of Mathematical Analysis and Applications (JMAA) 410 (1), 134--143. arXiv:1111.3990
  • (avec Akram Aldroubi) On the Existence of Optimal Unions of Subspaces for Data Modeling and Clustering. Foundations of Computational Mathematics, 2011: 363~379. arXiv:1008.4811.
  • (avec Akram Aldroubi, Ilya Krishtal et Haichao Wang) Principal Shift-invariant spaces with extra-invariance nearest to observed data. Collect. Math. 63 (2012), no. 3, 393-401. (pdf ).
  • The Schur algebra is not spectral in B(l2). (pdf ). Monatshefte fuer Mathematik 164 1 (2010), 115-118.
  • Left inverses for matrices in the weighted Schur algebra. (pdf ). Journal of Functional Analysis, 259, No. 11. (2010), 2793-2813

    Exposés, survols et articles non publiés.

  • (2014) The large-scale geometry of locally compact solvable groups (pdf ). To appear in International Journal of Algebra and Computation.
  • (2010) Mini-course on "Exactness for linear groups" after a paper by Guentner, Higson and Weinberger. (pdf ).
  • (2003) (avec Yves de Cornulier) Exposé de maîtrise sur la moyennabilité et le paradoxe de Banach Tarski. (pdf ).
  • (2003) (avec Yves de Cornulier) Un petit article, sur le problème du prolongement à  la frontière d'une fonction convexe sur un ouvert de Rn.(pdf ).


    Co-auteurs

    Akram Aldroubi, Itai Benjamini, Pierre-Emmanuel Caprace, Tim Austin, Raf Cluckers, Yves de Cornulier, Kajal Das (Université Paris Sud Orsay), Hilary Finucane, Erik Guentner, Nicolas Monod, Assaf Naor, Mikael de la Salle, Alain Valette, Haichao Wang, Xianjin Wang (Fudan University, Shanghai), Xiao-man Chen (Fudan University, Shanghai), Guoliang Yu.